# SDR 07FDEA00183

- Difficulty date: January 26, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1801-1871
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AREA FOUND SEVERE CORROSION ON TRACK BETWEEN STA 1871 AND 1801 X=20 RT.  REMOVED CORROSION IAW SRM 51-21-01 VOL 2 PAR 34.  REMOVED 0.059" AT BS 1821 RT MAX ALLOWABLE IS .025" IAW SRM 53-70-00 VOL1 FIG 5, SHT 1 AND 2  NOTE 3.  REMOVED .040" AT BS 1830, REMAINING MAT IS .050", MINIMUM REQUIREMENT IS .060" IAW SRM 53-70-00 VOL1 FIG 5 SHT 1 AND 2 NOTE 8.  REPAIR PERFORMED IAW SRM 53-70-00 VOL 1 FIG1 SHT 3 AND 4 (NEW SEAT TRACK SECTION INSTALLED).  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N00372/I025372 AND SRM 53-70-00 VOL1 FIG 1 SHT 3-4.
